Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 7, No 2 (2013)

Font Size:  Small  Medium  Large

QUASICONFORMAL HARMONIC MAPPINGS ONTO A CONVEX DOMAIN REVISITED

David Kalaj, Ken-Ichi Sakan

Abstract


The paper answers to the following natural question. Give an explicitdependence of quasiconformal constant on its boundary function, providedthat the mapping is quasiconformal harmonic and maps the unit disk onto astrictly convex domain. These results improves some earlier results in this activetopic of complex analysis.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+